On Symmetric Maps of Spheres.
Inventiones mathematicae, Tome 5 (1968), pp. 8-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__5_141902,
author = {J.J. Ucci},
title = {On {Symmetric} {Maps} of {Spheres.}},
journal = {Inventiones mathematicae},
pages = {8--18},
year = {1968},
volume = {5},
zbl = {0183.28203},
url = {http://geodesic.mathdoc.fr/item/IM_1968__5_141902/}
}
J.J. Ucci. On Symmetric Maps of Spheres.. Inventiones mathematicae, Tome 5 (1968), pp. 8-18. http://geodesic.mathdoc.fr/item/IM_1968__5_141902/